Browse By Repository:

 
 
 
   

Mathematical Formulation For Bending Wave In Non-Dispersive Finite Rod

Salim, Mohd Azli and Putra, Azma and Abdullah, Mohd Azman (2014) Mathematical Formulation For Bending Wave In Non-Dispersive Finite Rod. International Review on Modelling & Simulations, 7 (3). pp. 523-530. ISSN 1974-9821

[img] Text
IREMOS - M.A. Salim.pdf - Published Version
Restricted to Registered users only

Download (408Kb)

Abstract

-

Item Type: Article
Subjects: Q Science > Q Science (General)
T Technology > T Technology (General)
T Technology > TA Engineering (General). Civil engineering (General)
T Technology > TK Electrical engineering. Electronics Nuclear engineering
Divisions: Faculty of Mechanical Engineering > Department of Structure and Materials
Depositing User: Muhammad Afiz Ahmad
Date Deposited: 25 Oct 2017 08:51
Last Modified: 25 Oct 2017 08:51
URI: http://eprints.utem.edu.my/id/eprint/19763

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year